# SDR SWAA2017101217039

- Difficulty date: October 10, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 45,827 hours, 23,371 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Counter
- Part number: 3104
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL ODOR STARTED ON APPROACH.  R&R FIRST OFFICER'S TRIP COUNTER PER MM.
